Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 33, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 23, 2010, 5:25 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 5:25 PM CDT (22:25 UTC)
- Expired
- Jun 23, 2010, 11:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bureau County, IL, Henry County, IL, Putnam County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 72 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:47 PM CDT | FLASH FLOOD | 2 Ssw Orion, IL | WATER COVERING INTERSECTION OF 200E/1200N. RUNOFF FROM FARM FIELDS FLOODING INTERSECTION. |
| Jun 23, 6:50 PM CDT | HEAVY RAIN 1.5 | Galva, IL | |
| Jun 23, 8:40 PM CDT | HEAVY RAIN 1.5 | 3 Se Annawan, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1735 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
155
WGUS53 KDVN 232225
FFWDVN
ILC011-073-155-195-240415-
/O.NEW.KDVN.FF.W.0033.100623T2225Z-100624T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
525 PM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF PRINCETON...
PUTNAM COUNTY IN NORTH CENTRAL ILLINOIS...
THIS INCLUDES THE CITY OF HENNEPIN...
HENRY COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
SOUTH CENTRAL WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
* UNTIL 1115 PM CDT
* AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINS FROM THUNDERSTORMS THAT MAY CAUSE FLASH
FLOODING OVER THE WARNED AREA. UP TO 1.5 INCHES OF RAIN MAY
HAVE FALLEN ALREADY OVER PARTS OF HENRY COUNTY. ANOTHER 1 TO 2
INCHES ARE POSSIBLE BY 7 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYANET...
WALNUT...SHEFFIELD...LADD...LA MOILLE...DALZELL...WARNER...
OSBORN...ORION...HOOPPOLE...GENESEO...COLONA...CLEVELAND...ATKINSON
AND ANNAWAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND
STREETS...UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4112 8916 4114 8934 4115 8934 4114 8964
4123 8966 4123 8986 4114 8988 4116 9044
4145 9044 4148 9038 4152 9036 4153 9025
4160 9013 4158 8917
$$2 follow-up statements
379
WGUS73 KDVN 240027
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT WED JUN 23 2010
ILC011-073-155-195-240415-
/O.CON.KDVN.FF.W.0033.000000T0000Z-100624T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM IL-WHITESIDE IL-HENRY IL-BUREAU IL-
727 PM CDT WED JUN 23 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
BUREAU...HENRY...SOUTHWESTERN WHITESIDE AND PUTNAM COUNTIES...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA...BUT RUNOFF FROM THE
HEAVY RAINS THAT OCCURRED LATE THIS AFTERNOON CONTINUE TO CAUSE SOME
FLOODING PROBLEMS. AT 718 PM CDT...THE BUREAU COUNTY SHERIFFS OFFICE
REPORTED THAT SEVERAL ROADS REMAINED CLOSED DUE TO HIGH WATER
THROUGHOUT THE COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYANET...
WALNUT...SPRING VALLEY...SHEFFIELD...PRINCETON...LADD...LA MOILLE...
DEPUE...DALZELL...BUDA...WARNER...OSBORN...ORION...HOOPPOLE...
GENESEO...COLONA...CLEVELAND...ATKINSON AND ANNAWAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
&&
LAT...LON 4112 8916 4114 8934 4115 8934 4114 8964
4123 8966 4123 8986 4114 8988 4116 9044
4145 9044 4148 9038 4152 9036 4153 9025
4160 9013 4158 8917
$$014
WGUS73 KDVN 240405
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1105 PM CDT WED JUN 23 2010
ILC011-073-155-195-240415-
/O.EXP.KDVN.FF.W.0033.000000T0000Z-100624T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM IL-WHITESIDE IL-HENRY IL-BUREAU IL-
1105 PM CDT WED JUN 23 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM CDT FOR BUREAU...
HENRY...SOUTHWESTERN WHITESIDE AND PUTNAM COUNTIES...
THE THREAT FOR HEAVY RAIN HAS ENDED OVER THE AREA. THEREFORE...THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4112 8916 4114 8934 4115 8934 4114 8964
4123 8966 4123 8986 4114 8988 4116 9044
4145 9044 4148 9038 4152 9036 4153 9025
4160 9013 4158 8917
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:54 PM CDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 23, 2:54 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT WED JUN 23 2010
.SYNOPSIS...
NEARLY ZONAL FLOW REMAINS IN PLACE OVER THE NRN TIER OF STATES. A
S/W TROF MOVING THROUGH THE ZONAL FLOW WAS LOCATED OVER THE EASTERN
DAKOTAS WITH A COLD FRONT EXTENDING FROM WI SW THROUGH NWRN MO.
AIRMASS OVER THE MID MS VALLEY...AHEAD OF THE FRONT...WAS IN PROCESS
OF RECOVERING THE FROM THE THUNDERSTORMS EARLY THIS MORNING.
&&
.SHORT TERM...TONIGHT AND THURSDAY...
MAIN CONCERN FOR THE SHORT TERM WILL BE THE THUNDERSTORM
POTENTIAL/TRENDS FOR THIS EVENING AHEAD OF THE COLD FRONT MOVING
THROUGH THE CWFA. GREATEST SEVERE POTENTIAL WILL BE SOUTH OF I80
THROUGH MID EVENING WITH VERY UNSTABLE AIRMASS NOW IN PLACE PER SB
CAPES ALREADY OVER 5000J/KG OVER SERN IA AND CAP VIRTUALLY GONE.
EXPECT TSRA DEVELOPMENT THEN NEXT COUPLE OF HOURS OVER SE IA/NE MO
WHERE BETTER PRESSURE FALLS ARE LOCATED. SUFFICIENT SHEAR IS IN
PLACE FOR SUPER CELLS WITH THE INITIAL DEVELOPMENT THEN A TRANSITION
TO MORE LINEAR CONVECTION INTO THE EVENING. TSRA THREAT EXPECTED
TO END BY LATE EVENING AS THE COLD FRONT MOVES EAST OF THE AREA.
THE THREAT FOR HEAVY RAINS WILL ALSO CONTINUE THROUGH THE EVENING
AHEAD OF THE FRONT AND WILL KEEP THE FLASH FLOOD WATCH IN PLACE
FOR AT LEAST THE SERN HALF OF THE CWFA. LATE TONIGHT AND THURSDAY
WILL BE DRY WITH AND NOT AS WARM WITH THURSDAYS TEMPS EXPECTED TO
BE IN THE LOW TO MID 80S.
.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY
BROAD UPPER RIDGE IS EXPECTED TO BUILD OVER THE REGION EARLY IN THE
PERIOD KEEPING DRY WEATHER OVER THE AREA THROUGH THE END OF THE
WEEK. RAIN CHANCES TO RETURN TO SATURDAY INTO SUNDAY NIGHT AS A S/W
MOVES OUT OF THE NRN ROCKIES...SUPPRESSING THE UPPER MIDWEST RIDGE
AND DRIVING A COLD FRONT THROUGH THE REGION. MONDAY INTO TUESDAY
THERE IS GOOD AGREEMENT AMONG THE MODELS THAT A STRONG RIDGE WILL
DEVELOP OVER THE ROCKIES AND NORTHERN PLAINS WITH A BROAD TROF
FORMING OVER THE EASTERN U.S. THIS SHOULD BRING SEVERAL DAYS...AT
LEAST...OF DRY WEATHER TO THE REGION EARLY NEXT WEEK.
FOR THURSDAY NIGHT EXPECT CLEAR SKIES AND LIGHT WIND WITH A SURFACE
HIGH OVER THE REGION. WET GROUND SHOULD SUPPLY LOW LEVEL MOISTURE
SO WILL HOLD ON TO THE PATCHY FOG AFTER MIDNIGHT. WARM/HUMID AIR TO
RETURN TO THE REGION FRIDAY AS SOUTHERLY WINDS PICKUP BEHIND THE
RETREATING HIGH PRESSURE. MODELS DRAPE A FRONT ACROSS MN AND SD BY
FRIDAY NIGHT INTO SATURDAY NIGHT PROVIDING A FOCUS FOR MCS GENERATION
TO OUR NORTH. THUNDERSTORM COMPLEXES COULD BRUSH OUR NRN
COUNTIES...BUT WARM MID LEVELS SHOULD LIMIT SRN EXTENT OF THE
STORMS SO WILL CONFINE LOW CHANCE POPS TO THE NRN THIRD OF THE CWFA.
SATURDAY NIGHT THROUGH SUNDAY NIGHT WILL CONTINUE TO MENTION LOW
CHANCE POPS OVER THE ENTIRE AREA AS A COLD FRONT MOVES THROUGH THE
REGION. AFTERNOON/EARLY EVENING TIMING OF THE FRONT THROUGH THE
MID MISSISSIPPI VALLEY WOULD SUGGEST A SEVERE THREAT.
FOR MONDAY THROUGH WEDNESDAY WILL KEEP THE FORECAST DRY WITH NEAR TO
BELOW NORMAL TEMPERATURES. HIGH PRESSURE DROPS SE THROUGH THE GREAT
LAKES AS UPPER RIDGE BUILDS TO THE WEST AND THE EASTERN U.S. TROF
DEVELOPS. THIS SHOULD BRING LOWER DEWPOINTS AND COOLER TEMPS TO THE
AREA. ..DLF..
&&
.AVIATION...
VFR CONDITIONS TO PREVAIL IN THE WAKE OF MORNING MCS. EXPECT TSRA TO
REDEVELOP ALONG MISSISSIPPI RIVER AROUND 20Z. HIGHEST IMPACT WILL BE
MLI/BRL...WHERE CIGS TO 2KFT AND VSBY TO 2SM WILL BE POSSIBLE UNTIL
AROUND 23Z. SMALL WINDOW FOR -TSRA INVOF DBQ 20Z TO 22Z...WHILE AT
CID HAVE SOME CB AND TEMPO -RA AS BEST THUNDER CHANCES SE. AFTER
FROPA ALL TERMINALS WILL AGAIN IMPROVE TO VFR. ...LEGRO...
&&
.HYDROLOGY...
A TOTAL OF 10 RIVERS IN THE DVN CWA CURRENTLY IN FLOOD MAINLY IN THE
MINOR TO MODERATE CATEGORY. HOWEVER 2 FORECAST POINTS ARE IN MAJOR
FLOOD. THEY ARE DEWITT ON THE WAPSIPINICON AND AUGUSTA ON THE SKUNK.
KEOKUK ON THE MS RIVER HAS BEEN LOWERED TO MODERATE CATEGORY. MANY
OF THESE RIVERS WILL REMAIN ABOVE FLOOD STAGE AT LEAST THROUGH THIS
WEEKEND AND INTO NEXT WEEK. THUNDERSTORMS THIS AFTERNOON AND EARLY
EVENING WILL BE IMPACTING EXTREME EASTERN IA...EXTREME NORTHEAST MO
AND NW AND WESTERN IL. THE STORMS SHOULD BE MOVING QUICK ENOUGH THAT
A QUICK INCH COULD FALL. HOWEVER IF TRAINING OF STORMS SET UP OVER
THE SAME LOCATIONS THEN AT LEAST SEVERAL INCHES OF RAIN COULD OCCUR.
THIS AMOUNT OF RAIN MAY CAUSE RIVER LEVELS TO GO HIGHER THAN
FORECAST OR REMAIN IN FLOOD LONGER THAN EXPECTED. LOOKS LIKE A
COUPLE OF DRY DAYS THURSDAY AND FRIDAY BEFORE MORE CHANCES OF
THUNDERSTORMS RETURN THIS WEEKEND. THE GOOD NEWS IS THAT MUCH OF
NEXT WEEK APPEARS DRY. ..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CEDAR-CLINTON-DES
MOINES-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-
LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DES MOINES-HENRY
IA-JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-MCDONOUGH-MERCER-
PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-WHITESIDE.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR CLARK-SCOTLAND.
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLARK-SCOTLAND.
&&
DLF/LEGRO/HAASEHazardous weather outlook, Jun 23, 9:20 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 920 AM CDT WED JUN 23 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-241000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 920 AM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS A MODERATE RISK OF SEVERE STORMS FOR AREAS ROUGHLY ALONG AND EAST OF THE MISSISSIPPI. WEST OF THE MISSISSIPPI THERE IS A SLIGHT RISK OF SEVERE STORMS. THE ONGOING ROUND OF THUNDERSTORMS IS EXPECTED TO DIMINISH ACROSS THE AREA BY LATE MORNING. CLEARING CLOUDS AND RAIN WILL ALLOW THE AIR TO HEAT UP AND STE THE STAGE FOR A SECOND ROUND OF STRONG TO SEVERE STORMS ASSOCIATED WITH AN INCOMING COLD FRONT THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM THE AFTERNOON STORMS WILL BE DAMAGING WINDS... BUT LARGE HAIL AND A TORNADO IS ALSO POSSIBLE. CURRENT INDICATIONS SUGGEST AREAS ALONG AND SOUTHEAST OF A LINE FROM DUBUQUE IOWA... DOWN TO THE QUAD CITIES...AND ACROSS TO KEOSAUQUA IN FAR SOUTHEAST IOWA WILL BE MORE PRONE TO THESE AFTERNOON SEVERE STORMS. JUST AS IMPORTANT AS THE SEVERE THREAT...IS THE HEAVY RAIN FROM EACH ROUND OF STORMS. SINCE THE GROUND IS ALREADY SATURATED...THE POTENTIAL EXISTS FOR A HIGH IMPACT FLASH FLOOD EVENT. ADDITIONALLY...THE HEAT INDEX IS EXPECTED TO EXCEED 100 THIS AFTERNOON SOUTH OF A BRIGHTON IOWA TO ALEXIS ILLINOIS LINE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A NEAR DAILY CHANCE OF THUNDERSTORMS WILL BE POSSIBLE STARTING FRIDAY NIGHT AND CONTINUING THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT COORDINATORS WILL BE CONDUCTED AT 11 AM CDT THIS MORNING. 12
In the hours before
Local storm report, Jun 23, 5:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
504 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST MANLIUS 41.46N 89.67W
06/23/2010 E60 MPH BUREAU IL EMERGENCY MNGR
&&
DLFLocal storm report, Jun 23, 5:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
505 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST YARMOUTH 41.03N 91.32W
06/23/2010 E70.00 MPH DES MOINES IA EMERGENCY MNGR
&&
HAASELocal storm report, Jun 23, 5:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 5 NW KEOSAUQUA 40.79N 92.02W
06/23/2010 E80 MPH VAN BUREN IA TRAINED SPOTTER
70 TO 80 MPH WIND GUST.
&&Local storm report, Jun 23, 5:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
511 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 1 E GENESEO 41.45N 90.14W
06/23/2010 E0.25 INCH HENRY IL LAW ENFORCEMENT
ON I 80 EAST OF GENESEO.
&&Local storm report, Jun 23, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
514 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND GST MEDIAPOLIS 41.01N 91.16W
06/23/2010 M63 MPH DES MOINES IA EMERGENCY MNGR
&&Local storm report, Jun 23, 5:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
522 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL GALVA 41.17N 90.04W
06/23/2010 E0.25 INCH HENRY IL TRAINED SPOTTER
0516 PM TSTM WND GST 2 S ANNAWAN 41.37N 89.91W
06/23/2010 E70 MPH HENRY IL TRAINED SPOTTER
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 1:14 AM CDT | Special Weather Statement | DVN | Jo Daviess | 61 min |
| Jun 23, 3:42 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess | 63 min |
| Jun 23, 4:19 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Rock Island, Whiteside | 56 min |
| Jun 23, 4:34 AM CDT | Heat Advisory | DVN | Hancock, Henderson, McDonough, Warren | 13 hr |
| Jun 23, 5:07 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Henry, Jo Daviess, Rock Island, Stephenson, Whiteside | 43 min |
| Jun 23, 5:56 AM CDT | Flash Flood Warning | DVN | Carroll | 8 hr |
| Jun 23, 7:29 AM CDT | Flash Flood Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 5 hr |
| Jun 23, 3:25 PM CDT | Severe Thunderstorm Warning | DVN | Mercer, Rock Island | 65 min |
| Jun 23, 3:52 PM CDT | Flash Flood Warning | DVN | Rock Island | 6 hr |
| Jun 23, 4:03 PM CDT | Severe Thunderstorm Warning | DVN | Carroll | 30 min |
| Jun 23, 4:12 PM CDT | Tornado Warning | DVN | Rock Island | 48 min |
| Jun 23, 4:28 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Mercer, Rock Island | 62 min |
| Jun 23, 4:53 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Warren | 67 min |
| Jun 23, 5:05 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 55 min |
| Jun 23, 5:14 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson, McDonough | 61 min |
| Jun 23, 5:30 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough, Warren | 6 hr |
| Jun 23, 5:44 PM CDT | Tornado Warning | DVN | Warren | 46 min |
| Jun 23, 5:57 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Putnam | 35 min |
| Jun 23, 6:30 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough, Warren | 46 min |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.